| Catalog Number |
123390488 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation, however, a device history review should be performed.
Event or Problem Description
An event involved a primary plum set, orange polyethylene lined light resistant tubing, clave y-site, secure lock, 103 inch where the customer reported that there were water drops on the filter vent.The drug name was unknown; there was no report of drug exposure.There was patient involvement, but harm was not reported as a consequence of this event.
Additional Manufacturer Narrative
Received a photo of the set.There was leakage observed coming from the filter vent.The complaint of leakage can be confirmed.The probable cause cannot be determined without the return of the used set.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.